Vol. 4, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Volumes
5: Gauge Theory and Low-Dimensional Topology
4: ANTS XIV
3: Hillman: Poincaré Duality
2: ANTS XIII
1: ANTS X
The Open Book Series
All Volumes
 
About the Series
Ethics Statement
Purchase Printed Copies
Author Index
 
ISSN (electronic): 2329-907X
ISSN (print): 2329-9061
 
MSP Books and Monographs
Other MSP Publications
Commitment schemes and diophantine equations

José Felipe Voloch

Vol. 4 (2020), No. 1, 1–5
Abstract

Motivated by questions in cryptography, we look for diophantine equations that are hard to solve but for which determining the number of solutions is easy.

Keywords
commitment schemes, diophantine equations, algebraic varieties
Mathematical Subject Classification
Primary: 11D45, 94A60
Milestones
Received: 3 August 2020
Accepted: 3 August 2020
Published: 29 December 2020
Authors
José Felipe Voloch
School of Mathematics and Statistics
University of Canterbury
Christchurch
New Zealand